Every couple of years I have seizures then my Dr wants to try something new or ups the dosage. The meds I'm on now are making me dizzy and off balance
Will it set off with excessive motion.
I have heard of this but I am afraid to shell out the money only ro have it not work. I'm waiting for it to be out a little longer so I can hear how well it works. If it works well, I would be more… read more
When I try do some tasks some of my family members will say "are you sure you should be doing that? I will be having surgery soon for an RNS and I know it will really happen during my recovery and after. So I am wondering if anyone has delt with this and hoe you deal with it?
@A MyEpilepsyTeam Member, yeah that is one of my bad habits too.
I was told I have Grand Mal and other Seizure Disorders one of them called Pseudoseizures . Anyone else ever hear of this? I'm told it's hard to diagnose and often gone undiagnosed or is missed. My family and I was just grasping the Grand Mal Seizures now there's more to try and sort thru?
I agree especially with MarKC - thanks for reminding me of ' non epileptic seizures' I've also heard of them being called ' pseudoseizures' too
I have Tonic-Clonic seizures every 2 weeks. I'm 51 and have been having them for 10 years now.
I started microdosing 3/10s of a gram and I still had my seizure every 2 weeks, but I went 4 months without a Tonic-Clonic seizure. https://www.magicmushrooms101.com
The past year ive been thinking of doing it. Im glad to hear it has sone kind of a positive affect and hope it gets even better for you 😊
Monday, I have a 24hr EEG to get cleared from driving? I am worried about what will happen if I can’t get cleared 😰
Yea, i know how that feels for sure. And i understand for driving and such but it sucks.
Has anyone had side effects with certain foods, with your medications. Cause ever since I started taken lamitical I cant eat any of the spanish beans I used eat. Which is weird. It used to be fine when I ate spanish beans with rice but ever since I started taken lamitical for my seizures is that a side effect or no?
I'm on that but I'm just getting immune to every medicine 😢 I wouldn't take Felbamate
So I'm going back to college. I start on August 11th. Here's my deal though. I've been in and out of college since I graduated in 2009 because of Epilepsy problems. I've gone to college three other times already. Also for three different things. Should have stayed with the same track I know but I'm indecisive and I get bored easily. First time I was at the community college, I was there for my AA but I had just found out that I had Epilepsy. My GPA started dropping near the end of a year and a… read more
read it write it sign it and Record it there are exceptions for our disability take an ASL class once you learn to sign you will surprise yourself how much you remember you muight find a new calling
I’m 41 years old and I’ve never had a headache. Is this because I have seizures instead?
No headaches from my seizures either. I've often
wondered same bout if the seizures 'relieve' pressure is why or simply needs to slow down racing brain.
As far as I know, I haven't had a seizure in over a year. It took me 11 months to feel like myself again after the last one. Then I had 3 months of feeling really good. Now all of a sudden the side effects (brain fog, memory, exhaustion, depression, word recall, etc.) are back. I'm trying hard not to feel like I'm backtracking and to view it as all part of the package. For those of you whose seizures are under control, do your side effects come and go?